# SDR FDEA2020011300108

- Difficulty date: January 10, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 50,631 hours, 27,253 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: A5377833824400
- Condition: Deformed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BELOW THE FLOOR LEVEL AT FRAME 33 APPROX LBL56 STRUCTURAL INTERCOSTAL IS DEFORMED AT THE FWD FWD CORNER.  REMOVED AND INSTALLED NEW INTERCOSTAL IAW SRM 51-40-21 AND SRM 51-40-44.
